# SDR ASAA2023103045929

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 37,105 hours, 11,651 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI - #2 ENGINE START SWITCH FELL OFF RHEOSTAT. ALLEN TIGHTENING SCREWS LOOSE. GROUNDED - YES. TIGHTENED SET SCREWS.
